# SDR SWAA010816

- Difficulty date: March 18, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 47,277 hours, 41,855 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND 2.5 INCH LONG CRACK AT RT HORIZ STAB SKIN, BS 147.90, REAR SPAR.  REPAIRED SKIN PER SRM.
